Chromosomal abnormalities in couples with repeated fetal loss: An Indian retrospective study

  1. Lookup NU author(s)
  2. Dr Harsh Sheth
Author(s)Sheth F, Liehr T, Kumari P, Akinde R, Sheth H, Sheth J
Publication type Article
JournalIndian Journal of Human Genetics
Year2013
Volume19
Issue4
Pages415-422
ISSN (print)0971-6866
ISSN (electronic)1998-362X
Full text is available for this publication:
PublisherMedknow Publications and Media Pvt. Ltd
URLhttp://dx.doi.org/10.4103/0971-6866.124369
DOI10.4103/0971-6866.124369
Actions    Link to this publication

Altmetrics provided by Altmetric

Share